advertisement
Question
Posted by: Anonymous | 2009-04-30

Pregnant?

Hi.My girlfriend took norlevo two months ago.She had a menstrual cycle that month,however this month she is late.Is it possible that she is pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
If she had unprotected sex since using the Norlevo it is possible that she could be pregnant and if you are unsure, rather do a home pregnancy test. Norlevo in itself can however cause irregular menstruation.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement